# SDR AALA2019121879008

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 32,511 hours, 13,212 cycles
- Engine: Cfmint CFM567B243
- Engine time: 55,604 hours, 23,027 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: J5 Harness
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FF ON NO.2 ENG INDICATION, ALSO ERRATIC AS POWER IS APPLIED HAD THIS TEMP NOT BEEN -5 DEGREES CELSIUS ON TAKEOFF, FELT ENGINE WOULD HAVE OVER TEMP. MAINTENANCE TROUBLESHOT IAW FIM 73-31-00-810-801-F00 J5 HARNESS FOUND LOOSE AT ENGINE # 2 EEC, J5 CONNECTOR TORQUED AND SECURED, OPS CHECK GOOD IAW AMM 73-21-06. ENGINE RUN -EEC BITE CHECKS GOOD IAW AMM 71-00-00.
